Open Access
2014 Hölder Continuity of a Parametric Generalized Variational Inequality
Li-na Wang, Xiao-bing Li
Abstr. Appl. Anal. 2014(SI19): 1-8 (2014). DOI: 10.1155/2014/613716


By using the classic metric projection method, we obtain sufficient conditions for Hölder continuity of the nonunique solution mapping for a parametric generalized variational inequality with respect to data perturbation. The result is different from the recent ones in the literature and has a strong geometric flavor.


Download Citation

Li-na Wang. Xiao-bing Li. "Hölder Continuity of a Parametric Generalized Variational Inequality." Abstr. Appl. Anal. 2014 (SI19) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022726
MathSciNet: MR3200792
Digital Object Identifier: 10.1155/2014/613716

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI19 • 2014
Back to Top